# SDR AALA2019100219021

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 16,451 hours, 6,256 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS BURNING SMELL AROUND LAST 2 ROWS OF COACH, LIKE RUBBER SMELL. MAINTENANCE ACCOMPLISHED CARD 05-96-70. FOUND LAV D SINK/COUNTER TOP LEDS BURNT, FULL OF SOAP. REPLACED HARNESS ASSY IAW ESO 60914. ALL CHECKS GOOD.
